Alert archive / Montana / Red Flag Warnings in 2011

Red Flag Warning 5, NWS Great Falls, MT

August 26, 201110 counties in Montana

NWS Great Falls, MT issued this red flag warning at Aug 26, 2011, 3:31 PM MDT for 10 counties in Montana. It took effect at Aug 27, 2011, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 26, 2011, 3:31 PM MDT (21:31 UTC)
In effect from
Aug 27, 2011, 12:00 PM MDT
Expired
Aug 27, 2011, 8:54 PM MDT
In force
9 hr
Issued by
NWS Great Falls, MT

Counties Cascade County, MT, Fergus County, MT, Glacier County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Pondera County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 31 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 9.5 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2011-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2011-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2099 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WWUS85 KTFX 262131
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
331 PM MDT FRI AUG 26 2011

MTZ112-114-117-271200-
/O.NEW.KTFX.FW.W.0005.110827T1800Z-110828T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
331 PM MDT FRI AUG 26 2011

...RED FLAG WARNING IN EFFECT FROM NOON SATURDAY TO MIDNIGHT MDT
SATURDAY NIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 112...114 AND 117...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON SATURDAY TO MIDNIGHT MDT SATURDAY NIGHT. 

* AFFECTED AREA...FIRE WEATHER ZONES 112...114 AND 117.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* IMPACTS...THE EXPECTED COMBINATION OF LOW HUMIDITIES AND BREEZY
  WEST WINDS WILL LIKELY LEAD TO CRITICAL FIRE WEATHER CONDITIONS
  SATURDAY AFTERNOON AND EVENING. THERE IS ALSO A CHANCE OF
  ISOLATED THUNDERSTORM DEVELOPMENT WITH GUSTY OUTFLOW WINDS. THE
  THREATS ASSOCIATED WITH THESE CONDITIONS ARE A BETTER CHANCE OF
  FIRE STARTS AND A GREATER POTENTIAL FOR RAPID FIRE SPREAD FROM
  THESE STARTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ113-115-271200-
/O.NEW.KTFX.FW.A.0003.110827T1800Z-110828T0600Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
331 PM MDT FRI AUG 26 2011

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 113 AND 115...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A FIRE
WEATHER WATCH FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 113 AND 115.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...THE POTENTIAL COMBINATION OF LOW HUMIDITIES AND BREEZY
  WEST WINDS MAY LEAD TO CRITICAL FIRE WEATHER CONDITIONS SATURDAY
  AFTERNOON AND EVENING. AT THIS TIME...WINDS ARE FORECAST TO BE
  MARGINAL FOR CAUSING CRITICAL FIRE WEATHER CONDITIONS...AND THEY
  WILL BE FURTHER EVALUATED OVERNIGHT. THERE IS ALSO A CHANCE OF
  ISOLATED THUNDERSTORM DEVELOPMENT WITH GUSTY OUTFLOW WINDS. THE
  THREATS ASSOCIATED WITH THESE CONDITIONS ARE A BETTER CHANCE OF
  FIRE STARTS AND A GREATER POTENTIAL FOR RAPID FIRE SPREAD FROM
  THESE STARTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS FIRE WEATHER WATCH.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
3 follow-up statements
591 
WWUS85 KTFX 271042
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
442 AM MDT SAT AUG 27 2011

MTZ113-115-271145-
/O.CAN.KTFX.FW.A.0003.110827T1800Z-110828T0600Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
442 AM MDT SAT AUG 27 2011

...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 113 AND 115...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
FIRE WEATHER WATCH. 

BREEZY WEST WINDS OF 10 TO 15 MPH WITH GUSTS AROUND 20 MPH ARE
LIKELY FOR A PERIOD LATE THIS AFTERNOON AND EARLY THIS
EVENING...HOWEVER WIDESPREAD SUSTAINED WINDS IN EXCESS OF 15 MPH
AND GUSTS IN EXCESS OF 25 MPH ARE NOT ANTICIPATED AND AFTERNOON
HUMIDITY WILL FALL TO AROUND 20 PERCENT.

$$

MTZ112-114-117-272100-
/O.CON.KTFX.FW.W.0005.110827T1800Z-110828T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
442 AM MDT SAT AUG 27 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 112...114 AND 117...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 112...114 AND 117. 

* AFFECTED AREA...FIRE WEATHER ZONES 112...114 AND 117.

* WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

* IMPACTS...THE EXPECTED COMBINATION OF LOW HUMIDITIES AND GUSTY
  WEST WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS
  AFTERNOON AND EVENING. A RED FLAG WARNING IS INTENDED TO ALERT
  LAND MANAGERS TO EXPECTED WEATHER CONDITIONS THAT ALONG WITH
  SUFFICIENTLY DRY FUELS...WILL SIGNIFICANTLY INCREASE FIRE
  DANGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
006 
WWUS85 KTFX 272035
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
235 PM MDT SAT AUG 27 2011

MTZ112-114-117-280445-
/O.CON.KTFX.FW.W.0005.000000T0000Z-110828T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
235 PM MDT SAT AUG 27 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
112...114 AND 117...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

* AFFECTED AREA...FIRE WEATHER ZONES 112...114 AND 117.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

* IMPACTS...THE EXPECTED COMBINATION OF LOW HUMIDITIES AND GUSTY 
  WEST WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS 
  AFTERNOON AND EVENING. A RED FLAG WARNING IS INTENDED TO ALERT 
  LAND MANAGERS TO EXPECTED WEATHER CONDITIONS THAT ALONG WITH 
  SUFFICIENTLY DRY FUELS...WILL SIGNIFICANTLY INCREASE FIRE 
  DANGER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
947 
WWUS85 KTFX 280254
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
854 PM MDT SAT AUG 27 2011


MTZ112-114-117-280400-
/O.CAN.KTFX.FW.W.0005.000000T0000Z-110828T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
854 PM MDT SAT AUG 27 2011

...RED FLAG WARNING IS CANCELED FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 112...114 AND 117...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE RED
FLAG WARNING.

WINDS HAVE DECREASED AND RELATIVE HUMIDITY CONTINUES TO SLOWLY
RISE OVER THE ZONES. THEREFORE...THE RED FLAG WARNING IS CANCELED.

$$

HTTP://WEATHER.GOV/GREATFALLS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Aug 26, 3:03 PM MDT, 28 minutes earlier.

Area forecast discussion, Aug 26, 3:03 PM MDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
303 PM MDT FRI AUG 26 2011

.DISCUSSION...

TONIGHT THROUGH SUNDAY...AN UPPER LEVEL HIGH PRESSURE RIDGE WILL
REMAIN THE MAIN FEATURE OVER THE ZONES WITH SEVERAL WEAK
DISTURBANCES MOVING INTO THE RIDGE. ONE OF THESE SHORTWAVES IS
CURRENTLY MOVING THROUGH AN UNSTABLE AIRMASS. THIS HAS CAUSED THE
DEVELOPMENT OF THUNDERSTORMS WHICH WILL PERSIST INTO THE EARLY
EVENING. STABLE CONDITIONS WILL RETURN DURING THE EVENING AND
CONVECTION WILL RAPIDLY DIMINISH. THE AIRMASS BECOMES SLIGHTLY
UNSTABLE SATURDAY AND CONDITIONS WILL BECOME MORE BREEZY...AND
VERY DRY CONDITIONS WILL PERSIST ACROSS THE ZONES. THE BEST CHANCE
FOR THUNDERSTORMS WILL BE OVER THE SOUTHWEST ZONES. YET ANOTHER
SHORTWAVE WILL BE APPROACHING THE ROCKIES BY LATE SUNDAY AND
ISOLATED LATE AFTERNOON CONVECTION WILL AGAIN BE POSSIBLE.
TEMPERATURES WILL REMAIN WELL ABOVE NORMALS THROUGH THE PERIOD.
ZELZER

SUNDAY NIGHT THROUGH FRIDAY...EXTENDED RANGE MODELS CONTINUE TO SHOW
A MOVE AWAY FROM THE CURRENT WARM AND DRY CONDITIONS TO MORE
UNSETTLED AND COOLER PATTERN FOR THE LATTER HALF OF NEXT WEEK.  THE
PERSISTENT HIGH PRESSURE RIDGE WILL HOLD ON FROM LATE SUN THRU MON
BEFORE WEAKENING AND SHIFTING EASTWARD.  A WEAK IMPULSE MOVING THRU
THE RIDGE MAY SET OFF A FEW THUNDERSTORMS ACROSS SW MT SUN NIGHT AND
TEMPS WILL REACH THE UPPER 80S TO LOW 90S AGAIN ON MON.  TRANSITION
BEGINS ON TUES AS THE FIRST OF SEVERAL SHORTWAVE SYSTEMS ASSOCIATED
WITH A BROAD CANADIAN TROF ARRIVES INTO OUR AREA.  PRECIPITATION
LOOKS TO BE SPOTTY IN COVERAGE WITH THE FIRST WAVE BUT MODELS ARE
REASONABLY CONSISTENT IN SHOWING PRECIP BECOMING MORE WIDESPREAD AS
THE MAIN TROF AXIS MOVES FROM SW CANADA INTO THE NRN ROCKIES ON WED
AND THUR.  THERE ARE A FEW MODEL DIFFERENCES...SUCH AS LOCATION OF
THE HIGHER RAINFALL AREAS AND SPEED OF THE MAIN TROF...THAT SHOULD
BE RESOLVED IN LATER MODEL RUNS...BUT MOST LOCATIONS SHOULD SEE A
PERIOD OR TWO OF SHOWERS AND THUNDERSTORMS AS THE TROF PASSES.  AND
ALL SITES WILL SEE COOLER TEMPS...WITH HIGHS IN THE MID 80S ON TUES
THEN DROPPING INTO THE LOW-MID 70S FROM WED ONWARD AS A COLD FRONT
SWEEPS OVER THE REGION LATE TUES AND COOLER CANADIAN AIRMASS SETTLES
IN BEHIND IT.  WARANAUSKAS

&&

.AVIATION...
UPDATED 1822Z.
AN UPPER LEVEL HIGH PRESSURE RIDGE REMAINS THE MAIN FEATURE OVER THE
REGION. SEVERAL WEAK DISTURBANCES WILL MOVE INTO THE RIDGE AND
ISOLATED THUNDERSTORMS WILL CONTINUE TO BE A THREAT INTO THE
EVENING. STRONG AND GUSTY WINDS ARE POSSIBLE NEAR THESE
THUNDERSTORMS. BRIEF MVFR CONDS ARE POSSIBLE NEAR
THUNDERSTORMS...OTHERWISE VFR CONDS WILL PREVAIL DURING THE NEXT 24
HOURS.

&&

.FIRE WEATHER...
SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH
EARLY EVENING. EAST WINDS HAVE MOISTENED THE AIRMASS SLIGHTLY AND
RELATIVE HUMIDITIES WILL REMAIN HAVE GENERALLY REMAINED NEAR OR
ABOVE 20 PERCENT. A RED FLAG WARNING WILL BE ISSUED FOR PORTIONS OF
NORTH CENTRAL MONTANA SATURDAY AFTERNOON THROUGH EVENING DUE TO
BREEZY AND DRY CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  57  94  56  87 /  20  10  10  10
CTB  51  90  52  83 /  20  10  10  10
HLN  57  93  58  89 /  20  20  20  10
BZN  51  93  50  89 /  30  20  20  20
WEY  37  81  43  79 /  30  30  30  20
DLN  51  87  52  86 /  20  20  20  20
HVR  54  94  56  88 /  30  10  20  10
LWT  55  90  54  83 /  40  20  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 26, 4:44 AM MDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
444 AM MDT FRI AUG 26 2011

MTZ008>015-044>055-271200-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
444 AM MDT FRI AUG 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND
EVENING. SOME THUNDERSTORMS MAY PRODUCE GUSTY DOWNDRAFT WINDS AND
WETTING RAIN MAY BE LIMITED...ESPECIALLY EARLY THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BREEZY WEST WINDS AND LOW AFTERNOON HUMIDITY ARE EXPECTED SATURDAY
OVER WESTERN PORTIONS OF NORTH CENTRAL MONTANA...POTENTIALLY
CREATING CRITICAL FIRE WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 26, 2:52 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
252 PM MDT FRI AUG 26 2011

MTZ008-015-262130-
BEAVERHEAD MT-MADISON MT-
252 PM MDT FRI AUG 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON AND CENTRAL
BEAVERHEAD COUNTIES UNTIL 330 PM MDT...

AT 250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 18 MILES NORTH OF LIMA...OR 23 MILES SOUTH OF
DILLON...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHEASTERN BEAVERHEAD COUNTY...
  RURAL SOUTHWESTERN MADISON COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4528 11211 4478 11189 4468 11260 4496 11277
TIME...MOT...LOC 2052Z 247DEG 13KT 4489 11249

COULSTON

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 6:06 PM MDTSpecial Weather StatementTFXJefferson39 min
Aug 25, 6:43 PM MDTSpecial Weather StatementTFXJefferson62 min
Aug 26, 2:52 PM MDTSpecial Weather StatementTFXBeaverhead38 min
Aug 26, 3:31 PM MDTFire Weather WatchTFXBlaine, Chouteau, Fergus, Hill, Phillips13 hr
Aug 26, 3:44 PM MDTSpecial Weather StatementTFXGallatin46 min
Aug 26, 5:21 PM MDTSpecial Weather StatementTFXGallatin, Madison39 min
Aug 26, 5:42 PM MDTSpecial Weather StatementTFXHill48 min

Nearby

Red Flag Warnings in Montana, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.